I stick out the tongue or the tongue touches the teeth very fast. Probably it’s TD.
I use parkin its a generic name for parkison disease med… td is common form rispridal…
Go ask ur pdoc om…!!
It could be. Let your pdoc know right away.
I told my pdoc. He will see me face to face to diagnose me.
Okay man take ur time and ask ur pdoc…
How are you niraj?
Om my cognitive symptoms is worse…!!! I cant concentrate…!!! Sz sucks…
What is the anti psychotic you are using? Do you take Trihexyphenidyl Hydrochloride tablets known as Pacitane in India. It seems to be early symptoms of TD. Stop your medication and immediately consult your psychiatrist.
I use risperidone and haloperidol. I consulted the pdoc but he didn’t say to quit it. He has to see me face to face to make a diagnosis
Risperidone and Haloperidol at high doses? Be careful with the dosage. Haloperidol is an old drug and Risperidol is also pretty old. They can give pretty bad side effects. They are not as refined as new drugs.
Yeah I am on high doses. Probably that’s the cause
It’s ridiculous… I stick out my tongue constantly
Haldol is an older med, and thus doesn’t have the greatly reduced risk for TD an atypical AP like risperidone would. The haldol is probably the culprit Sometimes if you catch it early enough I think it can go away. If not there is treatment for it now like other folks were saying. Really sucks
TIt is most likely TD.
I wouldn’t wait around for your psychiatrist.
It doesn’t sound like he’s taking this seriously enough.
Movements of the mouth and tongue is concerning.
I would go to the ER @Om_Sadasiva.
TD can be treated if caught early.